首页 | 本学科首页   官方微博 | 高级检索  
     

正相依结构下的多重生命模型
引用本文:陈本晶. 正相依结构下的多重生命模型[J]. 西南民族学院学报(自然科学版), 2009, 35(4): 737-740
作者姓名:陈本晶
作者单位:揭阳职业技术学院数学与计算机科学系,广东揭阳,522000 
摘    要:
根据正相依的性质,讨论了连生状态和最后生存者状态在正相依多重生命模型结构下剩余寿命的分布函数和生存概率.得到正相依结构下的可靠性上界和下界.

关 键 词:正相依  生存函数  剩余寿命

The multivariate life model based on dositive dependent structure
CHEN Ben-jing. The multivariate life model based on dositive dependent structure[J]. Journal of Southwest Nationalities College(Natural Science Edition), 2009, 35(4): 737-740
Authors:CHEN Ben-jing
Affiliation:CHEN Ben-jing (Department of Mathematics and Computer Science, Jieyang Vocational and Technical College, Jieyang 522000, P.R.C.)
Abstract:
Based on property of positive dependence, the paper discusses the probability distribution of urplus life span and survival distribution of multivariate life model under positive dependent structure. The upper and lower bounds of reliability of positive dependent structure are obtained.
Keywords:positive dependence  urplus life span  survival distribution
本文献已被 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号